Delivering to
Generated at Thu, 17 Oct 2019 12:14:21 GMT exp-ck: CHP-V1DdoE01HFKNj1HrmRC3KSREa1PfiSA1PpW_j1SjUlb1Veu_B1WvJhK1ZbZEW1h2hvM1t5GZA2tk4vY1uCqkt1uVAlY1wU3zF1; xpa: CHP-V|DdoE0|HFKNj|HrmRC|KSREa|PfiSA|PpW_j|SjUlb|Veu_B|WvJhK|ZbZEW|h2hvM|t5GZA|tk4vY|uCqkt|uVAlY|wU3zF;
Electrode, Comp-701217862, DC-prod-cdc01, ENV-prod-a, PROF-PROD, VER-19.1.26, SHA-c8f36f35699b7609c86c7225c91fa00b9d636f7a, CID-dd7e5d96-d54-16dd9a3ec44594, Generated: Thu, 17 Oct 2019 12:14:21 GMT

Equate Allergy Relief Diphenhydramine Tablets, 25 mg, 100 Ct

Walmart # 553872446
$4.00$4.00
-
$7.50$7.50
NextDay delivery

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.

When you sinuses feel stuffy, get effective temporary relief with Equate Allergy Relief Tablets, 100-Count. Formulated with a powerful active ingredient comparable to Benadryl, they relieve allergy symptoms such as runny nose, itchy eyes and sneezing. This non-drowsy allergy medicine is beneficial for daytime or nighttime use. It temporarily reduces that stuffed-up feeling so you can breathe clearly once again. Each tab is small in size, making them easy to swallow. Allergies can hit anytime and anywhere. Keep Equate Allergy Relief Tablets, 100-Count with you for fast-acting and effective relief on the go. It's suitable for adults and children ages 6 years and up.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

  • Allergy Relief for:• Sneezing• Itchy, Watery Eyes• Runny Nose• Itchy Throat
  • 100 Tablets

Indications:

Stop Use Indications: None

Health Concern: Allergy

Warning:

WARNINGS. DO NOT USE. ■ to make a child sleepy. ■ with any other product containing diphenhydramine, even one used on skin. ASK A DOCTOR BEFORE USE IF YOU HAVE. ■ a breathing problem such as emphysema or chronic bronchitis. ■ trouble urinating due to an enlarged prostate gland. ■ glaucoma. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking sedatives or tranquilizers. WHEN USING THIS PRODUCT. ■ marked drowsiness may occur. ■ avoid alcoholic drinks. ■ alcohol, sedatives, and tranquilizers may increase drowsiness. ■ be careful when driving a motor vehicle or operating machinery. ■ excitability may occur, especially in children. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING

Ingredients:

Inactive Ingredients: Inactive IngredientsCorn Starch, D&C Red #27 Aluminum Lake, Dicalcium Phosphate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silicon Dioxide, Stearic Acid, Talc, Titanium Dioxide

Active Ingredients: Diphenhydramine HCI 25 mg

Active Ingredient Name: Diphenhydramine

Directions:

Dosage: Directions■ take every 4 to 6 hours, or as directed by a doctor■ do not take more than 6 times in 24 hoursAdults and children 12 years and over: 1 to 2 tabletsChildren 6 to under 12 years: 1 tabletChildren under 6 years: do not use

Instructions: Directionstake every 4 to 6 hoursdo not take more than 6 times in 24 hours• adults and children 12 years of age and over, 1 to 2 tablets• children 6 to under 12 years of age, 1 tablet• children under 6 years of age, do not use

Explore this item

Specifications

Brand
Equate
Form
Tablets
Age Group
Adult
Features
100 tablets in tamper-evident packaging, Diphenhydramine HCI, 25mg, Antihistamine, Relieves sneezing, runny nose, itchy, watery eyes, and itchy throat
Assembled Product Weight
0.102 POUNDS
Assembled Product Dimensions (L x W x H)
1.88 x 1.81 x 3.69 Inches

Customer Reviews

5 stars
117
4 stars
28
3 stars
3
2 stars
2
1 star
1
Most helpful positive review
23 customers found this helpful
Cheaper Than Benadryl...
This product works just as well as Benadryl at a cheaper price; so why pay more? Would definitely recommend to anyone with allergies (or living with someone who has 3 cats & doesn't clean their litterboxes!!!) I take 1 at bedtime & all is well the next morning!
Most helpful negative review
1 customers found this helpful
Not the same
I bought these hoping they would help as much as National Brand (Ben..) to help me sleep but they didn't at all. I won't be buying again.
Most helpful positive review
23 customers found this helpful
Cheaper Than Benadryl...
This product works just as well as Benadryl at a cheaper price; so why pay more? Would definitely recommend to anyone with allergies (or living with someone who has 3 cats & doesn't clean their litterboxes!!!) I take 1 at bedtime & all is well the next morning!
Most helpful negative review
1 customers found this helpful
Not the same
I bought these hoping they would help as much as National Brand (Ben..) to help me sleep but they didn't at all. I won't be buying again.
1-5 of 151 reviews

Cheaper Than Benadryl...

This product works just as well as Benadryl at a cheaper price; so why pay more? Would definitely recommend to anyone with allergies (or living with someone who has 3 cats & doesn't clean their litterboxes!!!) I take 1 at bedtime & all is well the next morning!

A great product; for sleep and allergies

I love this, it's the exact same thing as Benadryl for a fraction of the cost. I take it sometimes to help me sleep and sometimes for allergies. I always keep some in the medicine cabinet.

Forget "name" sleep aids, just get this.

This is my go-to for nights when I have trouble falling asleep. It's the same active ingredient as various OTC sleep aids on the market and a fraction of the cost.

Equate Allergy Tablets

It took an inordinately long shipping time and the packaging was 10X what was needed, but the tablets are fine. Shipping pass in this order was way below the standard of Amazon Prime.

Can't do without.

Have taken an equate allergy tablet every night for years. Helps my allergies, and also helps sleep.

Thank you for your review of the product. We would like to further discuss your use with our product. Please contact us at 1-866-634-9120 and reference case 771362.

Customer Q&A

Get specific details about this product from customers who own it.

1-3 of 19 questions
by klhpriceSeptember 26, 2012


Last answer: October 5, 2012
1. bottle
by lwhitegirl
2. The one I purchased were in a bottle.
by wifeoffrank
3. The Equate Allergy Tablets are packaged in a bottle.
by RQuinones
4. Bottle
by Pasha1st
5. A bottle, which I think makes it much easier to carry around.
by Lucy89
6. This is packaged in a bottle, not blister packs. Inside are 100 bright pink tablets, rather small in size. Dated March 15, 2014.
by missmeech
7. You can actually purchase them in a bottle or in blister packs. The blister packs are usually the smaller number of tablets and the bottles are a larger volume. You can usually get a better value with a large economy size bottle.
by Gingerkittykitty
7 Answers
Last answer: October 5, 2012

by LoveSwimmingMay 22, 2011


Last answer: June 15, 2012
1. Every 4 - 6hrs
by WallyWorldGirl4Sure
2. The directions are printed on the bottle and read: take every 4-6 hours, not more than 6 doses in 24 hours. anyone over 12 years old 1-2 tablets. children 6-12 one tablet. children 4-6 years old use only as the doctor says. Children Under 4 years old: DO NOT USE.
by wifeoffrank
3. As often as you need it, but not more often than every four hours, and not more than 6 doses in a day.
by Lucy89
4. That would be a question for your doctor. There are guidelines on the bottle, but everyone is different, so I would suggest you ask your doctor what would be right for you. Dated March 15, 2014.
by missmeech
5. your supposed to take it once a day but my allergies are bad so i take two a day
by johnny536
6. 1 to 2 tablets every 4 to 6 hours for adults and children 12 and over. Children 6 to under 12 take 1 tablet every 4 to 6 hrs. Under 6 do not use unless directed by a doctor.
by puckerup2
7. Twice a day good for sleeping
by artsag
7 Answers
Last answer: June 15, 2012

by MattDecember 4, 2012


Last answer: December 4, 2012
1. No alcohol is in benedryl tables
by wifeoffrank
2. The Equate Allergy Tablets does not contain alcohol.
by RQuinones
3. No
by kathybears
4. no Alcohol at all
by RxxxTxxx
5. No, Matt. It is a tablet, not a liquid.
by missmeech
6. No. It is a tablet not a liquid.
by TanteC
6 Answers
Last answer: December 4, 2012

Policies & Plans

Warranty plan

Walmart Protection Plans
Most items come with a limited manufacturer’s warranty. The addition of a Walmart Protection Plan adds extra protection from the date of purchase. Walmart Protection Plans cover the total cost of repair, or replacement, for products, as well as covering delivery charges for the exchange.
Walmart Protection Plan options and pricing can be found on the product page, as well as in your cart. Go towww.walmart.com/protectionto see all the coverage offered for each product. You can view your Walmart Protection Plan after your purchase in the Walmart Protection Plan Hub.
Product warranty: 
Warranty Information: 
Already purchased your product? A Walmart Protection Plan can be added within 30 days of purchase.Click here to add a Plan.
webapp branch
Electrode, Comp-456306187, DC-prod-cdc03, ENV-prod-a, PROF-PROD, VER-30.0.0, SHA-5b22732e63249d37428982287bc451eb2e1aab93, CID-7204b250-592-16dd9a3ec20743, Generated: Thu, 17 Oct 2019 12:14:21 GMT